Estimating option implied risk‐neutral densities using spline and hypergeometric functions



Bu, Ruijun ORCID: 0000-0002-3947-3038 and Hadri, Kaddour
(2007) Estimating option implied risk‐neutral densities using spline and hypergeometric functions. The Econometrics Journal, 10 (2). 216 - 244.

[img] Text
Bu and Hadri (2007) Option Implied Densities.pdf - Accepted Version

Download (289kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 17 Oct 2016 08:59
Last Modified: 26 Apr 2022 09:12
DOI: 10.1111/j.1368-423x.2007.00206.x
URI: https://livrepository.liverpool.ac.uk/id/eprint/3003792